It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 33 for burning feeling in body. (0.344 seconds)


... This burning feeling is like a rush going through my veins and unrelated to bowels or cramps, its pure panic. I feel like I am not in my body, and everytime I try to relax, I jump and freak out that I dont know where I am or whats going on around me. ... (8 replies)
... Hi. has anyone else experience burning like through your veins up arms, back, neck, legs, head rushing through your body during a panic attack? ... (8 replies)
... Yea, its a blessing in disguise about not getting the valium. Who knows, I may have gotten addicted and I dont want to rely on anything. Now I take a benadryl before bed. ... (8 replies)

... ng without meds.I no longer take meds and im doing pretty good.Dont get discouraged though if it gets to bad and you turn to the meds.I have been on and off meds in the past. ... (8 replies)
... my whole body gets flushed as you said, and my face actually burns. ... (8 replies)
... That is me in a nutshell!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! ... (8 replies)
... I do know the meds can in some sometimes effect the liver.I am sure this would be after pretty long term daily use.I took Colonopin twice a day for two years dont have a liver problem. ... (8 replies)
... That is how I know a panic attack is coming on. I start to feel a flush, kinda like a hot flash, mainly in my upper body. ... (8 replies)
... I suffer from panic attacks and I too get the buzzing and burning sensation in my ears. It sometimes feels like it is air, but it really scares me. I told the doctor about this and he just looks at me like I'm weird. ... (4 replies)
... So..my daughter wanted to go shopping. I felt a little blah, tightness in chest before we left. A light was changing from yellow to red, and i made a very fast right hand turn so i wouldnt be stuck at a dreaded red light. ... (1 replies)
... Back lol Ten mins later about..same feeling. Idk if I want to vomit or go to the washroom..and im afraid to go in there! I am due for period in two days..wondering if it has anything to do with why this is happening. ... (1 replies)
I am desparate
May 8, 2007
... ong story I will tell you about the past 6 days. Last week I started feeling weak and not well, it went on for a few days then I start getting this weird turning feeling in my stomach and its so hard to describe but it feels like a rush of burning from my tummy to my arms and whole body. ... (1 replies)
My hospital visit
Mar 30, 2007
... can wait any longer.. I feel really really sick.. like literally I cannot do anything. Nothing. I don't eat, I don't sleep, I cannot take care of my kids. The burning feeling I have through my body is extremely uncomfortable while my hands freeze... I feel like I'm going to black out, etc.. ... (15 replies)
... Completely normal, just know that. there are alot of symptoms...hmmm ok i will list them all with how they are associated in parenthases: HEART SYMPTOMS * racing or rapid heart beat (flight and flight response) * heart palpitations (flight and flight response) * 'missed' heart beats (flight and flight response) * pounding heart (flight and flight... (5 replies)
... I felt like i had a balloon in my stomach and chest... the list goes on and on. ... (4 replies)
... I had a terrible reaction to my very first Lexapro. Of course my doctor thought I was nuts. I had never, ever before had any kind of burning sensation associated with my panic and anxiety. I had actually went to my doctor asking for an script to help with my anxiety and panic issues. ... (12 replies)
... starting to get very depressed. I guess I have a couple of questions to ask and any response would be greatly appreciated. First off, do any of you ever have a feeling like a burning sensation in your chest that moves to your arms? ... (7 replies)
... From what I've read, these are typical side/adverse/tolerance/withdrawal reactions to psychoactive medications because they effect the nervous system strongly. I don't personally think any of them are healthy for the heart, nervous system, liver or kidneys. Maybe you should consider non-drug therapy? Don't get off the meds, however, without supervision.... (7 replies)
... as ever had this happen. I started taking Prozac about a week ago and so far so good...Although today I was sitting at the computer and I started to feel like a burning sensation that started at my throat and then ran into my chest, arms and legs....It felt as though my body was prickly, hot and on fire. I was so scared!!! ... (7 replies)
... Once again we are having identical symptoms....I have that feeling also. I feel like my whole upper body is burning...I have also talked to my Dr. and he said it can go hand in hand with anxiety. Do you always feel that you are in a constant state of anxiety? ... (6 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!